Volume 11, Number 1
Previous Issue Next Issue

Ya-guang Yang

J. Comp. Math., 11 (1993), pp. 1-6

Preview Full PDF 594 2274 Abstract

Shu-fang Xu

J. Comp. Math., 11 (1993), pp. 7-19

Preview Full PDF 471 2117 Abstract

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 20-36

Preview Full PDF 449 2202 Abstract

Ben-yu Guo & Wei Huang

J. Comp. Math., 11 (1993), pp. 37-49

Preview Full PDF 572 2236 Abstract

Hong-yuan Zha

J. Comp. Math., 11 (1993), pp. 50-62

Preview Full PDF 483 2209 Abstract

Jin-ping Zeng

J. Comp. Math., 11 (1993), pp. 73-76

Preview Full PDF 454 2149 Abstract

Guo-liang Xu & Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 77-86

Preview Full PDF 462 2125 Abstract

Muhammad Aslam Noor

J. Comp. Math., 11 (1993), pp. 87-96

Preview Full PDF 457 2116 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard